# SDR CA080117002

- Difficulty date: January 17, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 9,047 hours
- Engine: Lyc T5317A
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Unserviceable
- Location: T/R Hub
- Part time: 6,085 hours
- Component: Hub, Bell
- Component part number: 212010701035
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND TAIL ROTOR HUB ASSY OB BEARING CAGE INSERT OUT OF IS SOCKET.  ASSY SEND FOR O/H. (TC NR 20080117002)
